I've been off depo bc my bf and I are trying to have a baby but I wasn't aware of the really bad side effects of stopping the depo. Anyways, I have been off the depo for about 5 weeks and we've been having unprotected sex about 9 times a week. But I've been having really bad lower stomach pains and I bleed for about 4 minutes after we have sex but no more than that throughout the day. My food cravings have gotten crazy and I have headaches when I wake up but no real sickness but my boobs are starting to swell and my nipples are very sore and sensitive. Can someone please help me
It is possible to get pregnant when you first stop it and before you have a period. Are you looking for signs of pregnancy? Is see over and over, that girls really want to be pregnant, they will look for signs of pregnancy. You don't have side effects from stopping a med, you can have some withdrawal symptoms from some meds but what you're describing wouldn't be anything from stopping the shot.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2012 • 2 answers
Pregnancy - I stopped taking depo provera 2 years back, however, I am still not pregnant eventhough?
Posted 30 Apr 2013 • 1 answer
Posted 25 Jun 2013 • 1 answer
Was on depo provera for a year. Came off of it in Jan. Light period for 2 days, could I be pregnant?
Posted 6 Apr 2015 • 2 answers
Posted 5 Aug 2016 • 2 answers